MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET II CONSOLE; LAVAGE, JET

SMITH & NEPHEW MEDICAL LTD. VERSAJET II CONSOLE; LAVAGE, JET
Model Number 66800039
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that there is smoke and smell coming from the versajet ii console.No case reported; therefore, there was no patient involvement.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Overheating of device may cause minor burn requiring no or minor medical intervention.Event may require use of a backup device to continue therapy.This event did not lead to a death or serious injury, nor would it be likely to cause or contribute to a death or serious injury if it were to recur.This event is considered not reportable pursuant to 21 cfr §803.

Brand Name
VERSAJET II CONSOLE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13945828
Report Number8043484-2022-00117
Device Sequence Number17787420
Product Code FQH
UDI-Device Identifier00040565124759
UDI-Public00040565124759
Combination Product (Y/N)N
PMA/510(K) Number
K143115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66800039
Device Catalogue Number66800039
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown